# SDR ASOA20140724082

- Difficulty date: July 24, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 34,141 hours, 26,576 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRONG ODOR OF SMOKE APPROACH AND SHUTOFF PACKS AND ODOR WENT AWAY.  MX INSPECTED ACFT AND DETERMINED NR 1 ENGINE INGESTED A BIRD. MX PERFORMED A BIRD STRIKE INSPECTION, ENGINE COMPRESSOR SECTION BORESCOPE, AND FOD INSPECTION IAW MM 05-50-00.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
